# SDR SWIA200514757

- Difficulty date: March 22, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 14,658 hours, 20,700 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Intermittent
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STALL WARNING SYSTEM 2 FAILS INTERMITTENTLY ON GROUND AND IN FLIGHT.  REPLACED NR 2 STALL COMPUTER.  OPERATIONAL CHECK GOOD.  P/N: C-81806-1, S/N OFF: 342.
